# SDR C77A20161019005

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,469 hours, 6,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, RT FLOORBEAM, P/N 170-65669-004, HAS CORROSION AROUND FASTENERS AND AN AREA APPROXIMATELY 40MM X 10MM FROM FRAME 86-89,  X=21263 TO 22680, Y=273.  REMOVED AND REPLACED AFT CABIN RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 PER EO E175-53MR-094 REV 5.
